| Model Number |
LOGIC FEMORAL PS CEM LEFT SZ 2.5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
01/19/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: logic tibia ps mod insrt sz 2.5 11mm (cat# 02-012-35-2511 / serial# (b)(4)) lgc tibial fit tray cem sz 2.5f / 2.5t (cat# 02-012-45-2525 / serial#: (b)(4)) three peg patella 32mm (cat# 200-02-32 / serial# (b)(4)) fluted stem extension 25l x 14 mm (cat# 204-34-02 / serial# (b)(4)) tibial stem ext.Screw (cat# 204-70-00 / serial# (b)(4)) additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported, approximately six years post initial tka, this patient visited his surgeon and is pending a revision due to osteolysis.No additional information available.
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported was likely the result of osteolysis possibly related to wear of the tibial insert, which allowed for the femoral component to loosen from the bone.However, this cannot be confirmed because the devices were not returned to exactech for evaluation.The most probable root cause associated with the reported event of ¿osteolysis¿ is associated with destruction or disappearance of bone tissue likely related to weakened integration of an implant at the bone-implant interface.